Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 353, n° 1
pages 47-50 (janvier 2015)
Doi : 10.1016/j.crma.2014.10.018
Received : 13 April 2014 ;  accepted : 23 October 2014
On irregular sampling in Bernstein spaces
Sur l'échantillonnage irrégulier dans les espaces de Bernstein
 

Alexander Olevskii a, 1, Alexander Ulanovskii b
a School of Mathematics, Tel Aviv University, Israel 
b Institute for Mathematics and Natural Sciences, Stavanger University, Norway 

Abstract

We obtain sharp estimates for the sampling constants in Bernstein spaces when the density of the sampling set is near the critical value.

The full text of this article is available in PDF format.
Résumé

Nous obtenons des estimations finales pour les constantes de l'échantillonnage dans les espaces de Bernstein lorsque la densité des échantillons est proche de la valeur critique.

The full text of this article is available in PDF format.
1  The first author is partially supported by Israel Science Foundation's grant.


© 2014  Académie des sciences@@#104156@@